# SDR ASAA2013020293801

- Difficulty date: February 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 23,106 hours, 6,922 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT DUEL FMC FAILURE (BOTH VTK DISPLAYED). 30 SECONDS LATER RESTORED.  NOTE FAILURE OCCURRED WHEN F/O BROUGHT A POSITION TO TOP OF PAGE FMC NR2 F/O BROUGHT POSITION UP A SECOND TIME AGAIN DUEL FMC FAILURE (BOTH VTK DISPLAYED) 30 SECONDS LATER FMC RESTORED ITSELF.  REVIEWED QRH PROCEDURES.  ACFT GROUNDED.  UNABLE TO DUPLICATE DISCREPANCY AND COULD NOT FIND ANY MX HISTORY WITHIN THE PAST 60 DAYS.  TROUBLESHOT FMC SYS IAW FIM 34-61-TASK 801 AND FOUND FAULT MESSAGE FMC-R PGM FAULT REF FIM 34-61, TASK 807.  RT FMC NEEDS PROGRAM DOWNLOAD FOR ENGINEERING ANALYSIS.  TECH SERVICES REQUESTS DOWNLOAD OF FAULT HISTORY. ON DEFERRAL. LEFT FMC HAS NO FAULTS AND PASSED BITE CHECK.
